# SDR QXEA2009040900240

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 4,890 hours, 5,116 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - RT INBD SEAT TRACK NR 16 IS PITTED AT APPROX X715.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND TRACK TO BE WITHIN LIMITS IAW RD 8/4-53-2362 AND RD 8/4-53-884 WITH .014 INCH OF MATERIAL REMOVED FROM TOP OF TRACK.  HFEC INSP BLENDED AREA FOR CRACKS IAW NDTM PART 6, 51-00-000-250-801.  NO CRACKS NOTED.  ALODINED BLENDED AREA IAW RD 8/4-53-884 AND 8/400 SRM 51-21-10.
